CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
quinn123 Views: 50,937
Published: 11 years ago
 
This is a reply to # 728,169

Re: Mirena IUD Side Effects


I loved my ParaGuard. Had no side effects after 2-3 months of insertion. Had it for 5 yrs. However and I removed it 3 months ago, and my period is irregular as I am trying to get pregnant. Anyone out there have abnormal side effect after having it removed? Doctor said I would normalize after one month.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

4.375 sec, (1)